×

zbMATH — the first resource for mathematics

Note on strong generalized Jacobians. (English) Zbl 0095.26804
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] S. Banach: Sur les lignes rectifiables et les surfaces dont l’aire est finie. Fund. math., 7, 1925, 225-236. · JFM 51.0199.03
[2] M. H. A. Newman: Elements of the topology of plane sets of points. Cambridge 1954.
[3] W. F. Osgood: A Jordan curve of positive area. Transactions of the American Math. Soc., 4, 1903, 107-112. · JFM 34.0533.02
[4] T. Radó: Length and area. New York 1948.
[5] T. Radó P. V. Reichelderfer: Continuous transformations in analysis. Berlin 1955. · Zbl 0067.03506
[6] S. Saks: Theory of the integral. New York. · Zbl 0017.30004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.